Translator Disclaimer
December 2004 Bi-coloured fields on the complex numbers
B. Zilber
J. Symbolic Logic 69(4): 1171-1186 (December 2004). DOI: 10.2178/jsl/1102022217

Abstract

We consider two theories of “bad fields” constructed by B.Poizat using Hrushovski's amalgamation and show that these theories have natural models representable as the field of complex numbers with a distinguished subset given as a union of countably many real analytic curves. One of the two examples is based on the complex exponentiation and the proof assumes Schanuel's conjecture.

Citation

Download Citation

B. Zilber. "Bi-coloured fields on the complex numbers." J. Symbolic Logic 69 (4) 1171 - 1186, December 2004. https://doi.org/10.2178/jsl/1102022217

Information

Published: December 2004
First available in Project Euclid: 2 December 2004

zbMATH: 1070.03022
MathSciNet: MR2135661
Digital Object Identifier: 10.2178/jsl/1102022217

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 4 • December 2004
Back to Top